# SDR AALA20011241

- Difficulty date: June 5, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON NR 3 LEFT CRACKED AT STATION 160.  ERPAIRED PER SRM 53-02 WITH LONGERON SPLICE.  (M)
